# SDR ASOA201101712

- Difficulty date: September 13, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 6,665 hours, 4,522 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, LEFT A/C PACK CYCLES OFF AND ON AT MID THRUST LEVELS ALSO ON FINAL COULD DETECT ODOR FROM PACKS. PERFORMED LT PACK OPS TEST IAW AMM 21-51-00.  OPS CHECKED GOOD.
